# SDR AALA20040811

- Difficulty date: August 8, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT L391, L644 AND L392 INOPERATIVE.  REPLACED BATTERY PACK M733 FOR EMERGENCY LIGHTS AT L391, L644 AND L392.  SYSTEM GROUND CHECKED NORMAL OPERATION.
